Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Elizabeth L. Bouzarth    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. E.L. Bouzarth and M.L. Minion, A multirate time integrator for regularized Stokeslets, Journal of Computational Physics, vol. 229 no. 11 (June, 2010), pp. 4208-4224 [doi]  [abs]
  2. E.L. Bouzarth, , A. Brooks, R. Camassa, H. Jing, T.J. Leiterman, R.M. McLaughlin, R. Superfine, J. Toledo, and L. Vicci., Epicyclic orbits in a viscous fluid about a precessing rod: Theory and experiments at the micro and macro scales, Physical Review E, vol. 76 (2007), pp. 016313 [doi]  [abs]
  3. E.L. Bouzarth and H. Pfister, Helicity conservation under Reidemeister Moves, American Journal of Physics, vol. 74 no. 2 (February, 2006), pp. 141-144 [doi]  [abs]
  4. E.L. Bouzarth and D. Richeson, Topological Helicity for Framed Links, Journal of Knot Theory and its Ramifications, vol. 13 no. 8 (2004), pp. 1007-1019 [doi]  [abs]

Papers Submitted

  1. E.L. Bouzarth, A.T. Layton, and Y.-N. Young, Modeling a Semi-Flexible Filament in Cellular Stokes Flow Using Regularized Stokeslets (2010)
  2. E.L. Bouzarth and M.L. Minion, Modeling Non-Slender Bodies with the Method of Regularized Stokeslets (2010)
  3. E.L. Bouzarth and M.L. Minion, Modeling Slender Bodies with the Method of Regularized Stokeslets (2010)


  1. E.L. Bouzarth, Regularized Singularities and Spectral Deferred Correction Methods: A Mathematical Study of Numerically Modeling Stokes Fluid Flow (2008) (Ph.D. dissertation at University of North Carolina at Chapel Hill.) [search]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320